# SDR CA100702010

- Difficulty date: June 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 150M
- Aircraft time: 9,490 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: C9065
- Condition: Burned
- Location: Exterior Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH AND WIRE CLEARLY EXHIBITING HEAT DAMAGE, SWITCH CASING MELTED TO AN EXTENT WHICH ALLOWED BOTH CONTACTS TO TOUCH EACH OTHER.
